# SDR 96FDEA00713

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dent
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BS 580 STR 6R DENT IN BELLFRAME.  REMOVED DAMAGED SECTION OF BELLFRAME, FABRICATED SECTION OF BELLFRAME, INSTALLED BELLFRAME REPAIR PER SRM 53-10-4 FIG 1.
